Narrow Results Clear All
Search results for "Chemotherapeutic Agents"
- Newspaper/Magazine Article
- Active Errors
- Chemotherapeutic Agents
- Health Care Executives and Administrators
Death and neurological devastation from intrathecal vinca alkaloids: prepared in syringes = 120; prepared in minibags = 0.
ISMP Medication Safety Alert! Acute Care Edition. September 5, 2013;18:1-4.
This newsletter article discusses risks associated with vincristine administration, contributing factors, and strategies to prevent errors.
ISMP Medication Safety Alert! Acute Care Edition. August 26, 2010;15:1-3.
This article discusses a case of data entry error in an electronic prescribing system, explains the contributing factors, and provides recommendations to prevent such errors.
ISMP Medication Safety Alert! Acute Care Edition. December 3, 2009;14:1-3.
This article discusses how a criminal prosecution has deeply affected an Ohio pharmacist who lost his license and is serving a prison sentence for failing to detect a medical error, which led to the death of a child.
ISMP Medication Safety Alert! Acute Care Edition. July 17, 2014;19:1-4.
To illustrate hazards associated with dispensing more than one dose of certain medications, this newsletter article describes an incident involving an accidental overdose of self-administered oral chemotherapy which resulted in a patient's death. Recommendations to reduce the potential for errors include ensuring labels conform to FDA labeling practices, dispensing only single doses, and providing medication counseling and written instructions for patients.